# SDR ASAA2023060843498

- Difficulty date: June 8, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 51,982 hours, 15,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT SWITCH STUCK IN THE OFF POSITION. GROUNDED - YES. ADJUSTED OVHD EMERGENCY LIGHT SWITCH GUARD OPS NORMAL REF B737-800 AMM 33-50-0.
